MathSciNet Relay Station
MathSciNet bibliographic data
MR1079896 (92h:58160) 58F20 (26A18 58F08)
Li, Shi Hai Relations between chain recurrent points and turning points on the interval. Proc. Amer. Math. Soc. 115 (1992), no. 1, 265–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement